A generic drug is a copy of the brand-name drug with the same dosage, safety, strength, quality, consumption method, performance, and intended use. Before generics become available on the market, the generic company must prove it has the same active ingredients as the brand-name drug and works in the same way and in the same amount of time in the body.
The only differences between generics and their brand-name counterparts is that generics are less expensive and may look slightly different (eg. different shape or color), as trademarks laws prevent a generic from looking exactly like the brand-name drug.
Generics are less expensive because generic manufacturers don't have to invest large sums of money to develop a drug. When the brand-name patent expires, generic companies can manufacture a copy of the brand-name and sell it at a substantial discount.
Robaxacet Extra Strength contains acetaminophen and methocarbamol to treat pain caused by muscle spasms, including back pain, tense neck muscles, sprains, and strains.
Robaxacet Extra Strength comes in a caplet that contains 500 mg of acetaminophen and 400 mg of methocarbamol.
Take Robaxacet Extra Strength as your doctor has prescribed. If you have any questions or concerns, tell your doctor or pharmacist.
Robaxacet Extra Strength dose: Adults and children who are at least 12 years old are recommended to take two caplets by mouth every six hours. No more than eight caplets should be taken within 24 hours.
Robaxacet Extra Strength contains acetaminophen and methocarbamol. Inactive ingredients include corn starch, crospovidone, D and C Yellow No. 10, FD and C Blue No. 1, hypromellose, magnesium stearate, methylcellulose, polyethylene glycol, povidone, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, sodium starch glycolate, and stearic acid.
Do not take Robaxacet Extra Strength if you are allergic to acetaminophen, methocarbamol, or any of the medication's components.
Do not take Robaxacet Extra Strength with other medications that contain acetaminophen or methocarbamol. If you do not know whether or not you are taking acetaminophen- or methocarbamol-containing medications, ask your doctor or pharmacist.
Liver damage may cause yellow skin or whites of the eyes, dark urine, sweating,
nausea, vomiting, stomach pain, tiredness, or loss of appetite. Seek emergency
care right away if you experience any of these effects.
Robaxacet Extra Strength side effects include but are not limited to drowsiness, dizziness, nausea, or light-headedness. If you have any side effects that are bothersome or persistent, contact your doctor immediately.
With a valid prescription from your doctor, you can buy Robaxacet Extra Strength online at a competitive price at Canada Pharmacy.
Robaxacet Extra Strength. Pfizer Consumer Healthcare; 2020.